# SDR USAA2012072700006

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - APU TORQUE BOX STRINGER CORRODED BETWEEN BS 1118 AND BS 1133, WL 237 AND WL 254, RBL 12 AND RBL 19.5.  REPAIRED STRINGER IAW EA 104159.
